# SDR GTIA2016042301531

- Difficulty date: April 23, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 29,846 hours, 17,444 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: Unwanted Deploy
- Location: Rows 8-9
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROWS 8 AND 9 SEATS DEF OXYGEN MASKS DROPPED, PASSENGER OXYGEN STORAGE, PASSENGER OXYGEN MODULES.  REPACKED O2 MASK & OPS CHECK GOOD IAW AMM 35-21-43, ITEM CLEARED & PLACARED.
